4.6
52 reviews
Other Fever & Pain Medicines:
  • Average: 4.5
  • High: 5.0
Type:
backache, Pain, Fever, Headache, Menstrual, toothaches
Brand:
Motrin
Motrin IB Ibuprofen Pain Reliever/Fever Reducer

Read 52 Reviews

REVIEW SNAPSHOT®

by PowerReviews
Motrin IB Ibuprofen Pain Reliever/Fever Reducer
 
4.6

(based on 52 reviews)

Ratings Distribution

  • 5 Stars

     

    (37)

  • 4 Stars

     

    (12)

  • 3 Stars

     

    (2)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (1)

96%

of respondents would recommend this to a friend.

Pros

No Pros

Cons

No Cons

Best Uses

No Best Uses
    • Effectiveness:
    •  
    • Ease of Use:
    •  
    • Immediacy:
    •  
    • Affiliation:
    • I received a sample (4)

Most Liked Positive Review

 

Motrin Ibuprofen Definitely Helps Against Fevers and Aches

I'm surprised with the amount of medication in our household. We have vitamins, supplements, pain relievers, fever reducers, cough suppressants, allergy medication, antacids, laxatives, and any other thing you can...Read complete review

I'm surprised with the amount of medication in our household. We have vitamins, supplements, pain relievers, fever reducers, cough suppressants, allergy medication, antacids, laxatives, and any other thing you can think of that would be necessary. I could open up a pharmacy.However, there is one label we always have in stock: **Motrin Ibuprofen Pain Reliever Tablets**. I'm not one who enjoys putting pills into my body and have been very cautious in what does go in. But I'm not in my 20s anymore despite what I think. My body has changed and my immune system has followed suit as well. Still, I am leery of what I take. Thankfully, Motrin isn't a question for me anymore. **Motrin Ibuprofen Pain Reliever Tablets** contain 200 mg of Ibuprofen in each tablet. So what exactly does Ibuprofen do for a person? It is used to relieve the pain, tenderness, inflammation (swelling), and stiffness caused by arthritis and gout. It is also used to reduce fever and to relieve headaches, muscle aches, menstrual pain, aches and pains from the common cold, backache, and pain after surgery or dental work.Of course, there is a warning for those who may have a severe allergic reaction to Ibuprofen. Symptoms caused by this may include facial swelling, asthma (wheezing), hives, and shock. It is always best to consult with your physician to see if this medication is right for now. If you're sure the best way to find out is to get tested. This isn't a cure for anything. The effects from the Motrin tablets are temporary and it clearly states that on the bottle. Adults and children 12 years or older are to take 1 tablet every 4-6 hours. If the symptoms persist, then 2 tablets are to be used, but make sure you don't exceed 6 tablets within a 24-hour time period. As with any medication, the minimum dosage should always be used first. For those with an upset stomach, it's best taken with either food or milk. Medication of any kind is going to be right for some people and not for others. Only you can determine what is going to work for you. So far I have no complaints against **Motrin Ibuprofen Pain Reliever Tablets**. I still would rather not take anything if humanly possible, but I'm glad there is something in the household that is ready for us to use at the drop of a hat. Here's hoping we never get sick as often.

VS

Most Liked Negative Review

 

I Ended Up In Hospital From Motrin, No Such Thing As Safe Drug

**Motrin (Ibuprofen) **would seem to be as safe as aspirin since babies take this, correct?  When I was prescribed with Motrin, years ago to treat ongoing pain I didn't even...Read complete review

**Motrin (Ibuprofen) **would seem to be as safe as aspirin since babies take this, correct?  When I was prescribed with Motrin, years ago to treat ongoing pain I didn't even think twice.  Sure the dosage was stronger than what you can obtain over the counter but I felt safe with my doctors decision.  Doctors do not like to prescribe narcotics for pain and this was the lesser of two evils or so we thought.  It wasn't very long after I ingested the pill that I felt my throat begin closing and it was very difficult to breathe.  I got to the Emergency room at the closest hospital within the same hour.  The interns there said that it was a good thing or else I could have died.  I was placed on oxygen and given intravenous  shots  to counteract the ANAPHYLACTIC REACTION that I was experiencing.  The doctors were trying to reverse the affects of shock.  Everything was happening so quickly and I remember looking up at my Aunt who came over to see me and wondering why she was crying so hard.  I had no clue at the time how close to death that I had come.  I made it through, thank goodness to great doctors.  I cannot stress enough that this is why we shouldn't take any drug that a doctor has not given us or is not monitoring us on.  I never thought in a thousand years that my system could not tolerate this drug.  I was told that I had to stay away from all NSAID's in the future.   I was also told that your body could tolerate a drug for many years and than all of a sudden become allergic to it.  Be careful and kind to yourself.

Reviewed by 52 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

Don't let the neon orange fool you

By 

from USA

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

These things are jarringly bright, but work as well as anything. Motrin was the first branded ibuprofen that I can remember, and it's never failed me. Great for joint and muscle pain or inflammation, these construction cone orange tablets work wonders. Also, the thin coating on the tablets helps them to dissolve and act quicker than other brands. They're really got the formula down.

Also, they are gluten free. To someone like me, with celiac disease, this is very important. You don't want to relieve joint paint only to give yourself a stomach ache - and Motrin IB lets me do just that.

Effectiveness
Ibuprofen works. It is great for reducing swelling and inflammation in joints or muscles. My teen uses them after sports, and my husband and I after hard workouts, strains, or sprains (which we seem to get more often as we get older).

Ease of Use
Just take two pills with a glass of water and you're set!

Immediacy
This is probably the fastest acting tablet on the market. I usually start to notice relief within 30 minutes.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Great medicine

By 

from TN

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

Motrin has always been a favorite in my family when someone has a fever. I like to get the name brand ibuprofen because they do seem to work better. I tend to get a cold at least once or twice a year, and when I do I always have a high fever. I rotate between taking Motrin and Tylenol to reduce the fever, but the Motrin always works better for me. It reduces my fever super fast. I also take these when I have a headache or migraine and it really helps for those too. I love that I can get Motrin in liquid form too because I have a two year old daughter and she of course cannot take a pill. I would recommend Motrin to anyone who wants a medicine that works fast and lasts. Motrin may be a little more costly, but it definitely is worth it because it always has good results.

Effectiveness
Motrin always works for me. It gets rid of headaches and toothaches fast and keeps them away longer than other pain relievers.

Ease of Use
These pills are really small so they are super easy to take.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Fast Acting Pain Reliever

By 

from Chicago, IL

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

Motrin has been one of my favorite go-to pain relievers for many years! It is a powerful over the counter pain relieving medication that works fast!

Effectiveness
I use Motrin monthly to relive the pain of menstruation. This medication handles even my worse pain. I use it regularly so I know it works!

Ease of Use
Extremely easy to use. The instruction on the bottle are very easy to understand. You can easily figure out how many pills to take based on your age range and it also explains how often to take them. In addition to that information, Motrin also advises on how much dosage is too much, in order to avoid complications.

Immediacy
Motrin kicks in almost immediately! I have no complaints in this area. I take it and feel relief shortly after. It works so well that I can definitely tell when it is wearing off. If you are in pain and need relief quickly, Motrin is a medication I would highly recommend to you!

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

It Works!

By 

from MI

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

In our household, we have a million items in the medicine cabinet, each one with their own purpose. Usually acetaminophen is the go-to for fever or headache, while ibuprofen - Motrin, is the go-to for really achy bodies, menstrual pain, or any type of inflammation related pain.

Maybe this is too much information, but I have endometriosis, meaning very heavy and painful periods. It's not just normal cramping, it's debilitating pain every single month. While I have tried many, many things for pain relief, Motrin is the one I keep going back to. I try and take it a day or two before the period is due to start, and take it around the clock for the next few days, and this has made a world of difference on my pain.

I trust Motrin and will never be without it.

Effectiveness
It really does work when the pain is bad. I trust it and it really hasn't let me down.

Ease of Use
Easy to use and take. The only thing about Motrin vs. some other popular pain relievers, is that this comes in just a 200mg tab, meaning you may have to take a few more at a time to get the desired effect. Some of the other pain relievers come in 500mg tabs, meaning you only need 1-2 tabs.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

amazing relief for people with cronic pain.

By 

from USA

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

I have taken other medications and I have to say that Motrin is the best. When I have pain in my hip due surgery and I have alot of pain I tried alot but have to say this pain goes away in less time then other medication.

Effectiveness
It does not upset your stomach like other medications do. It relieves pain immedately. when you have joints and arthitis this is the mediciation to use it relieves pain so you can be able to walk more sufficentally then when you do not use it. Never knew that an over the counter pain would work better then precribition pain mediction.

Ease of Use
This is easy to use and not hard at all to swallow. you can get the in tablets and with some having trouble you can get them compound or just crush with a crusher so it is easy to swallow with pudding or jello.

Immediacy
This works so fast the pain goes away. when I have pain it is really server and I am in pain that I can not walk move anything and when it comes on take this medication and it relives my pain fast.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Motrin IB Ibuprofen Pain Reliever/Fever Reducer

By 

from Lincoln, NE

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

I used to use Midol, then Advil and finally Motrin, and have used Motrin ever since. Nothing has worked as well as Motrin. I love this product and would use nothing else. This is my go to for monthly issues.

Effectiveness
This is a great product hands down. It is my go to for the monthly ordeal and nothing else works. I'm grateful for this product because others I became immune to and I would be in trouble if I didn't have Motrin to fall back on. This also works for temporary fever reducing, headaches, backache, minor arthritis, and toothache.

Ease of Use
You can buy the round or oblong tablets, and they are easy to take. It doesn't bother your stomach like some do. I only take one because that's all I need, and I believe the bottle says one tablet every 4 to 6 hours.

Immediacy
Even though it take a little to take effect, most do take a little to take effect. Once it does your fine for several hours. I don't mind waiting a little for relief I do get.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
5.0

Great.

By 

from USA

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

This product is excellent. I feel better shortly after I take the easy to swallow pills. This medicine is great for cramps and I love that I don't have to continue taking it over and over again because it lasts for a long time.

Effectiveness
Pain is relieved for many hours and it works quickly.

Ease of Use
The shape of the pill makes it especially easy to swallow. I normally have trouble swallowing pills but this works great.

Immediacy
The relief is almost instant.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  

(5 of 5 customers found this review helpful)

 
5.0

Motrin IB Relieves Pain and Fever Quickly & Effectively For Me!

By 

from Tiny Town, GA

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

**Motrin IB** is a very effective and fast acting pain reliever and fever reducer that my family and I use regularly. Each of these tablets contain 200 mg of Ibuprofen, which is a nonsteroidal anti-inflammatory drug, or NSAID. Two of the tablets is all it takes to get pain or fever under control in about 20 minutes.

Some people experience stomach upset or discomfort when they take this product, but I do not, nor do any of the other 5 members of my family. All we get when we take **Motrin IB Ibuprofen Pain Reliever Tablets** is relief from whatever pain we happen to be experiencing at any given time. Whether it's muscle pain, toothache pain, body aches from the flu, or a headache, two of these bright orange, easy to swallow tablets eases the pain better and faster than Tylenol.

I also prefer to give my family **Motrin IB Ibuprofen Pain Reliever Tablets** to reduce fever when a virus or infection attacks one of us. Motrin seems to get our fever to go down so much more quickly than other fever reducers.

I remember when Tylenol was my "go to" over the counter pain reliever/fever reducer, but that isn't the case any longer. I have experimented with both products enough to know that Motrin works better for my family than Tylenol, and my family and I use it frequently for our aches and pains.

This is a very effective product and I highly recommend it.

For information concerning Warnings and Frequently Asked Questions pertaining to Motrin IB, please visit their website at www.motrin.com.

Effectiveness
Motrin IB Ibuprofen Pain Reliever Tablets works very well in relieving pain and reducing fever. In my opinion, it's more effective than Tylenol or generic brands of acetaminophen, which is the active ingredient in Tylenol. It's very effective and my family members and I use it very often to get rid of muscle aches, joint pain, and fever.

Ease of Use
The small orange coated tablets are a breeze to sallow. They go down with no trouble and don't ever get stuck in my throat or the throats of my husband or any of my 4 sons. These coated tablets are very easy to use.

Immediacy
It only takes 15 to 20 or 25 minutes for Motrin Ib Ibuprofen Pain Reliever Tablets to begin to work and for your pain relief to begin and/or your fever to start to drop. It begins to work extremely quickly.

  • Effectiveness:
  •  
  • Ease of Use:
  •  
  • Immediacy:
  •  
 
4.0

We LOVE motrin

By 

from Waynesburg, OH

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

We use motrin alot in our house. It works very well for all kinds of aches. Headache, muscle pains toothache, strains, sprains, everything. Recentelly Our local rite aid was having a sale so We stocked up on this with coupons, which come around alot. the price for motrin is very compareable to tylenol, or advil with better results in my opinion. The pain relief is very quick. We have never experienced any type of side effects of motrin. We use motin infant for our two sons and it quickly reduces fevers and takes pain away from teething. We also use Motrin PM for night time relief from all of our discomforts that can make it hard to fall asleep. Overall I would definatly reccomend Motrin to Anyone looking for some pain relief without all the side effects!

 
1.0

Generic Brand is cheaper and the same

By 

from Ann Arbor, MI

Comments about Motrin IB Ibuprofen Pain Reliever/Fever Reducer:

I have used motrin for quite a long time for one of my knee pains. So as a product, this works very well for pain relief. For pain or headache, use ibuprofin products (motrin, advil). I really enjoyed using this

However, I discovered recently that the generic version is much cheaper and equally effective. The pill itself is just 200 mg of ibuprofin. Its not any different from the generic version, just a lot more expensive and packaged better.

When it comes to drugs, the Food and Drug Administration does not mess around. This means, the quality itself is not any less. Its the same 200 mg of ibpuprofin with a coating on it. Same thing, same quality, but... a LOT cheaper.

Usually when it comes to other products like food or clothes, I stick with branded products. But when it comes to drugs, its the same thing. Its pretty easy to make so they can't make it wrong. Even I made ibuprofin once in a lab class =)

Displaying reviews 1-10

Back to top

Previous | Next »